# SDR AWXA0000998

- Difficulty date: November 27, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 46,831 hours, 29,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C37950852
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS FOUND BS 178 WL 185, 195, 207 AT AND BETWEEN LEFT AND RIGHT BL 5.6 AND 24.00 IN SIDE CHORDS, WEB AND FLOOR PANEL STRUCTURE.  REPAIRED ALL IAW EO 53-12-07.
